Approximation by multivariate Baskakov–Kantorovich operators in Orlicz spaces

  • Received: 01 January 2020 Revised: 01 March 2020
  • Primary: 41A17; Secondary: 41A36

  • Utilizing some properties of multivariate Baskakov–Kantorovich operators and using $ K $-functional and a decomposition technique, the authors find two equivalent theorems between the $ K $-functional and modulus of smoothness, and obtain a direct theorem in the Orlicz spaces.

    Citation: Ling-Xiong Han, Wen-Hui Li, Feng Qi. Approximation by multivariate Baskakov–Kantorovich operators in Orlicz spaces[J]. Electronic Research Archive, 2020, 28(2): 721-738. doi: 10.3934/era.2020037

    Related Papers:

  • Utilizing some properties of multivariate Baskakov–Kantorovich operators and using $ K $-functional and a decomposition technique, the authors find two equivalent theorems between the $ K $-functional and modulus of smoothness, and obtain a direct theorem in the Orlicz spaces.



    加载中


    [1] Direct results for certain summation-integral type Baskakov–Szász operators. Results Math. (2017) 72: 1161-1180.
    [2] Generalized Baskakov–Durrmeyer type operators. Rend. Circ. Mat. Palermo (2014) 63: 193-209.
    [3] V. A. Baskakov, An instance of a sequence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk SSSR (N.S.), 113 (1957), 249–251. (Russian)
    [4] F. L. Cao and Y. F. An, $L^p$ approximation by multivariate Baskakov–Durrmeyer operator, J. Inequal. Appl., 2011 (2011), Art. ID 158219, 7 pp. doi: 10.1155/2011/158219
    [5] $L^p$ approximation by multivariate Baskakov–Kantorovich operators. J. Math. Anal. Appl. (2008) 348: 856-861.
    [6] On multivariate Baskakov operators. J. Math. Anal. Appl. (2005) 307: 274-291.
    [7] Mixed and directional derivatives. Proc. Amer. Math. Soc. (1990) 108: 177-185.
    [8] Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Series in Computational Mathematics, 9. Springer-Verlag, New York, 1987. doi: 10.1007/978-1-4612-4778-4
    [9] Durrmeyer type modification of generalized Baskakov operators. Appl. Math. Comput. (2011) 218: 4384-4390.
    [10] Approximation of functions by Baskakov–Kantorovich operator. Results Math. (2016) 70: 385-400.
    [11] Strong converse result for Baskakov operator. Serdica Math. J. (2014) 40: 273-318.
    [12] Local and global results for modified Szász-Mirakjan operators. Math. Methods Appl. Sci. (2017) 40: 2491-2504.
    [13] Bézier variant of the generalized Baskakov Kantorovich operators. Boll. Unione Mat. Ital. (2016) 8: 229-238.
    [14] The central approximation theorems for Baskakov–Bézier operators. J. Approx. Theory (2007) 147: 112-124.
    [15] On Baskakov–Szász–Mirakyan-type operators preserving exponential type functions. Positivity (2018) 22: 919-929.
    [16] Generalized weighted Morrey estimates for Marcinkiewicz integrals with rough kernel associated with Schrödinger operator and their commutators. Chin. Ann. Math. Ser. B (2020) 41: 77-98.
    [17] Local campanato estimates for multilinear commutator operators with rough kernel on generalized local morrey spaces. J. Coupled Syst. Multiscale Dyn. (2018) 6: 71-79.
    [18] Some estimates for generalized commutators of rough fractional maximal and integral operators on generalized weighted Morrey spaces. Canad. Math. Bull. (2017) 60: 131-145.
    [19] Sublinear operators with rough kernel generated by Calderón-Zygmund operators and their commutators on generalized Morrey spaces. Math. Notes (2017) 101: 429-442.
    [20] Weighted Morrey and weighted fractional Sobolev-Morrey spaces estimates for a large class of pseudo-differential operators with smooth symbols. J. Pseudo-Differ. Oper. Appl. (2016) 7: 595-607.
    [21] L.-X. Han, B.-N. Guo and F. Qi, Equivalent theorem of approximation by linear combination of weighted Baskakov–Kantorovich operators in Orlicz spaces, J. Inequal Appl., 2019 (2019), 18 pp. doi: 10.1186/s13660-019-2174-8
    [22] L.-X. Han and F. Qi, On approximation by linear combinations of modified summation operators of integral type in Orlicz spaces, Mathematics, 7 (2019), Art. 6, 10 pp. doi: 10.3390/math7010006
    [23] Approximation by modified summation integral type operators in Orlicz spaces. Math. Appl. (Wuhan) (2017) 30: 613-622.
    [24] L.-X. Han and G. Wu, Strong converse inequality of weighted simultaneous approximation for Gamma operators in Orlicz spaces $L^*_\Phi(0, \infty)$, Appl. Math. J. Chinese Univ. Ser. A, 31 (2016), 366–378. (Chinese)
    [25] L.-X. Han, G. Wu and G. Liu, The equivalence of the smooth modulus with weights and a $K$-functional in Orlicz spaces and it's application, Acta Math. Sci. Ser. A, 34 (2014), 95–108. (Chinese)
    [26] Approximation by generalized Baskakov–Durrmeyer–Stancu type operators. Rend. Circ. Mat. Palermo (2016) 65: 411-424.
    [27] Hypergeometric representation for Baskakov–Durrmeyer–Stancu type operators. Bull. Math. Anal. Appl. (2013) 5: 18-26.
    [28] On simultaneous approximation for Baskakov–Durrmeyer–Stancu type operators. J. Ultra Scientist Phys. Sci. A (2012) 24: 567-577.
    [29] V. N. Mishra, K. Khatri and L. N. Mishra, Some approximation properties of $q$-Baskakov–Beta–Stancu type operators, Journal of Calculus of Variations, 2013 (2013), Art. ID 814824, 8 pp. doi: 10.1155/2013/814824
    [30] V. N. Mishra, K. Khatri, L. N. Mishra and Deepmala, Inverse result in simultaneous approximation by Baskakov–Durrmeyer–Stancu operators, J. Inequal. Appl., 2013 (2013), 11 pp. doi: 10.1186/1029-242X-2013-586
    [31] M. M. Rao and Z. D. Ren, Theory of Orlicz Space, Monographs and Textbooks in Pure and Applied Mathematics, 146. Marcel Dekker, Inc., New York, 1991.
    [32] An interpolation theorem and its applications to positive operators. Pacific J. Math. (1984) 111: 447-481.
    [33] Approximation by Bernstein polynomials. Amer. J. Math. (1994) 116: 995-1018.
    [34] Some approximation properties of Baskakov–Durrmeyer–Stancu operators. Appl. Math. Comput. (2012) 218: 6549-6556.
    [35] Preservation properties of the Baskakov–Kantorovich operators. Comput. Math. Appl. (2009) 57: 1450-1455.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1825) PDF downloads(219) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog